On the Uniform (mod 1) of the Farey Fractions and lP Spaces.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 413-422
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_164331,
author = {P. Codec\`a and A. Perelli},
title = {On the {Uniform} (mod 1) of the {Farey} {Fractions} and {lP} {Spaces.}},
journal = {Mathematische Annalen},
pages = {413--422},
year = {1987},
volume = {279},
number = {3},
zbl = {0606.10041},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164331/}
}
P. Codecà; A. Perelli. On the Uniform (mod 1) of the Farey Fractions and lP Spaces.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 413-422. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164331/